# SDR HALA0700301

- Difficulty date: July 22, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 18,024 hours, 3,476 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Fire Detections
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS STATUS MESSAGE " LEFT FIRE LP2 " DISPLAYED.  FOUND LOOSE CONNECTOR ON LOWER AFT DETECTOR ASSY.  CONNECTOR NR TS 682B/2.  PER FIM 26-11-00 SYSTEM TEST NORMAL.
